Bayer Aspirin, 81mg Low Dose Tablets, 300ct.

ITEM
21418801
$11.75 ( Was $13.75 )

Available In Store Only
Print

Safety coated aprinin now in a lower dose!

81mg

More Information
Brand Bayer
Unit Size 300 each
Available In-Store Only

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Excedrin Migraine Pain Reliever - Caplets - 50 ct Acetaminophen, aspirin (NSAID) and caffeine. Coated capsule-shaped tablets.The #1 Neurologist Recommended OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine Excedrin Migraine Pain Reliever has been formulated to give you much-needed relief from the pain and side effects of migraine headaches. .. Quickview
Excedrin Migraine Pain Reliever - Caplets - 50 ct

Acetaminophen, aspirin (NSAID) and caffeine. Coated capsule-shaped tablets.The #1 Neurologist Recommended OTC and first non-prescription medicine approved by the FDA to treat all the symptoms of a migraine Excedrin Migraine Pain Reliever has been formulated to give you much-needed relief from the pain and side effects of migraine headaches. .

View Details X
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.   INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)*nonsteroidal anti-inflammatory drug Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you have ever had an allergic reaction to this product or any of its ingredients . Quickview
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct

Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.  

INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)
*nonsteroidal anti-inflammatory drug

Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin

ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock

Do not use

  • if you are allergic to aspirin or any other pain reliever/fever reducer
  • if you have ever had an allergic reaction to this product or any of its ingredients
View Details X
Miralax Powder Laxative, 8.3 oz, 14 dose MiraLAX is the #1 Doctor recommended laxative, providing effective and predictable relief for occasional constipation. MiraLAX is clinically proven to relieve occasional constipation and soften stool without causing harsh side effects such as sudden urgency, cramping, bloating and gas. MiraLAX powder dissolves completely in water or any hot or cold beverage of your choice with no added taste or grit. Works with the water in your body to hydrate, soften, and ease to unblock your system naturally. DIRECTIONS: Use as directed for occasional constipation. INGREDIENTS: Polyethylene Glycol 3350, 17g (Osmotic Laxative)      ALLERGENS: None. Quickview
Miralax Powder Laxative, 8.3 oz, 14 dose

MiraLAX is the #1 Doctor recommended laxative, providing effective and predictable relief for occasional constipation.

MiraLAX is clinically proven to relieve occasional constipation and soften stool without causing harsh side effects such as sudden urgency, cramping, bloating and gas.

MiraLAX powder dissolves completely in water or any hot or cold beverage of your choice with no added taste or grit. Works with the water in your body to hydrate, soften, and ease to unblock your system naturally.

DIRECTIONS: Use as directed for occasional constipation.

INGREDIENTS: Polyethylene Glycol 3350, 17g (Osmotic Laxative)     

ALLERGENS: None

View Details X